# SDR AALA20001877

- Difficulty date: November 7, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER CHORD RIB CRACKED 1.5 INCH ABOVE OUTBOARD AILERON INBOARD HINGE CASTING, WBL 499.  REPLACED UPPER T-CHORD PER BOEING SERVICE BULLETIN 727-57-16F.  (M)
